Alert archive / Arkansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 252, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Oct 24, 2010, 4:13 PM CDT for 4 counties in Arkansas; Bowie County, Cass County, Texas. It was in force for 62 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2010, 4:13 PM CDT (21:13 UTC)
- Expired
- Oct 24, 2010, 5:15 PM CDT
- In force
- 62 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Hempstead County, AR, Lafayette County, AR, Miller County, AR, Nevada County, AR, Bowie County, TX, Cass County, TX
The radar
The Shreveport radar (KSHV), 110 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 4:20 PM CDT | TSTM WND DMG | 2 Sw Texarkana, TX | POWERLINES DOWN ON KINGS HIGHWAY ABOUT 1 MILE SOUTH OF HIGHWAY 59 JUST OUTSIDE OF TEXARKANA CITY LIMITS. |
| Oct 24, 4:45 PM CDT | TSTM WND DMG | 5 S Stamps, AR | ROOF BLOWN OFF A HOUSE AND MAJOR TREE DAMAGE AROUND A HOME ON LAFAYETTE COUNTY ROAD 41 |
| Oct 24, 4:48 PM CDT | TSTM WND DMG | 4 Ene Stamps, AR | TREES DOWN AND A BUILDING DAMAGED ALONG HWY 53 NORTH OF BUCKNER |
| Oct 24, 4:53 PM CDT | HAIL 1 | Lewisville, AR | QUARTER SIZED HAIL IN THE TOWN OF LEWISVILLE |
| Oct 24, 4:55 PM CDT | HAIL 0.75 | 6 N Lewisville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 24, 1:51 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 9.2 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1476 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 11.1
The text
As transmitted, in the capitals the NWS used until 2016.
768
WUUS54 KSHV 242113
SVRSHV
ARC057-073-091-099-TXC037-067-242215-
/O.NEW.KSHV.SV.W.0252.101024T2113Z-101024T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 PM CDT SUN OCT 24 2010
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN BOWIE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITIES OF...WAKE VILLAGE...TEXARKANA...
NORTHEASTERN CASS COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF ATLANTA...
SOUTHERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...STAMPS...LEWISVILLE...
MILLER COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF TEXARKANA...
SOUTHWESTERN NEVADA COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 515 PM CDT
* AT 413 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 TO 80 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NASH TO 7 MILES
SOUTH OF WAKE VILLAGE TO 9 MILES WEST OF ATLANTA...OR ALONG A LINE
EXTENDING FROM WAKE VILLAGE TO 7 MILES SOUTH OF WAKE VILLAGE TO 9
MILES WEST OF ATLANTA...AND MOVING EAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUEEN
CITY...GENOA...MANDEVILLE...RAVANNA...FOUKE...BRIGHTSTAR...
GARLAND...FULTON...DODDRIDGE...BRADLEY...CANFIELD AND BUCKNER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3362 9347 3339 9338 3327 9342 3326 9347
3316 9348 3306 9352 3302 9444 3331 9416
3356 9428 3356 9400 3354 9398 3356 9397
3356 9392 3361 9385 3360 9382 3361 9384
3363 9381
TIME...MOT...LOC 2112Z 262DEG 34KT 3348 9413 3332 9404
3310 9426
$$
151 follow-up statement
422
WWUS54 KSHV 242208
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
508 PM CDT SUN OCT 24 2010
TXC037-067-242216-
/O.CAN.KSHV.SV.W.0252.000000T0000Z-101024T2215Z/
BOWIE TX-CASS TX-
508 PM CDT SUN OCT 24 2010
...THE SEVERE THUNDERSTORM WARNING FOR CASS AND BOWIE COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORMS HAVE MOVED EAST OUT OF THE WARNED AREAS.
LAT...LON 3362 9347 3339 9338 3327 9342 3326 9347
3316 9348 3306 9352 3307 9402 3355 9400
3354 9398 3356 9397 3356 9392 3361 9385
3360 9382 3361 9383 3363 9381
TIME...MOT...LOC 2206Z 257DEG 44KT 3359 9345 3343 9336
3321 9358
$$
ARC057-073-091-099-242215-
/O.CON.KSHV.SV.W.0252.000000T0000Z-101024T2215Z/
NEVADA AR-HEMPSTEAD AR-LAFAYETTE AR-MILLER AR-
508 PM CDT SUN OCT 24 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR MILLER...LAFAYETTE...HEMPSTEAD AND NEVADA COUNTIES...
AT 508 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A LINE OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS 55 TO 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
PATMOS TO FALCON TO CANFIELD...OR ALONG A LINE EXTENDING FROM 8 MILES
SOUTHEAST OF HOPE TO 6 MILES NORTHEAST OF STAMPS TO 12 MILES SOUTH OF
LEWISVILLE...MOVING EAST AT 50 MPH. THESE STORMS ARE SLOWLY
WEAKENING...AND THUS THE SEVERE THUNDERSTORM WARNING MAY BE ALLOWED TO
EXPIRE AT 515 PM.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MARS
HILL...MCKAMIE AND LERCH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3362 9347 3339 9338 3327 9342 3326 9347
3316 9348 3306 9352 3307 9402 3355 9400
3354 9398 3356 9397 3356 9392 3361 9385
3360 9382 3361 9383 3363 9381
TIME...MOT...LOC 2206Z 257DEG 44KT 3359 9345 3343 9336
3321 9358
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 24, 3:41 PM CDT, 32 minutes earlier.
Area forecast discussion, Oct 24, 3:41 PM CDT, 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 341 PM CDT SUN OCT 24 2010 .DISCUSSION... SCT CONVECTION RAPIDLY EXPLODING ACROSS NE TX/SW AR/PORTIONS OF N LA ATTM...AS STRONG DEEP LYR FORCING AHEAD OF THE STRONG TROUGH OVER CNTRL TX...HAS BEGUN TO OVERSPREAD THE REGION ATOP A MODERATELY UNSTABLE AIR MASS. 19Z LAPS SFC BASED CAPES HAVE RISEN TO 2200-2800 J/KG ACROSS ALL OF E TX/SE OK/SW AR/NW LA...ALTHOUGH LITTLE IF ANY SFC BASED FOCUS CAN BE FOUND IN THE ANALYSIS...AS THE N-S CONFLUENT ZONE HAS NOW SHIFTED E TOWARDS THE MS RIVER AND WEAKENED...WELL AWAY FROM THE BEST INSTABILITY. ALREADY SEEING ISOLATED CONVECTION BEGINNING TO FIRE ALONG THE DRYLINE LOCATED NEAR THE I-35 CORRIDOR OF CNTRL TX...WITH THIS NEXT ROUND EXPECTED TO TRANSLATE E ACROSS THE REGION THIS EVENING. STRONG DEEP LYR SHEAR BETWEEN 40-45 KTS WILL MAINTAIN THE THREAT FOR ORGANIZED CONVECTION AHEAD OF THE TROUGH...WITH THE 12Z NAM ACTUALLY BACKING LOW LEVEL WINDS TO THE SSE OVER ERN TX/WRN LA BETWEEN 21-00Z WHERE 0-3KM HELICITIES INCREASE TO 200-300 M2/S2. THUS...AN ISOLATED TORNADO THREAT WILL BE POSSIBLE MAINLY ACROSS THESE AREAS LATE THIS AFTERNOON/EVENING...WITH STRONG DEEP LYR SHEAR MAINTAINING A SVR THREAT THROUGH 05Z OR SO BEFORE MUCH OF THE CONVECTION DEPARTS THE REGION WITH THE SHORTWAVE. CAN/T RULE OUT WARM ADVECTION TYPE SHRA/ISOLATED CONVECTION OVERNIGHT AS A 30-40KT SWRLY LLJ ENHANCES 850MB THETA-E RIDGING ACROSS THE REGION. DEEP LYR MOISTURE IS SCOURED OUT MONDAY...ALTHOUGH SHORT TERM PROGS QUICKLY DEVELOP AN 987MB SFC LOW OVER SRN KS/WRN OK...WITH A STRONG 35-50+ KT SWRLY LLJ ACROSS THE SRN PLAINS. THIS TIGHT PRESSURE GRADIENT WILL BEGIN MIXING DOWN TO THE SFC BY MID/LATE MORNING...WITH LAKE WIND ADVISORY CRITERIA LIKELY BEING MET ACROSS MUCH OF E TX/SE OK/SW AR/PORTIONS OF NW LA. HOWEVER...WILL DEFER THIS DECISION TO THE MID SHIFT GIVEN THE ONGOING SVR WEATHER NOW. THE ATTENDANT COOL FRONT WILL BEGIN TO DRIFT SE LATE MONDAY NIGHT/EARLY TUESDAY AS THE NEXT UPPER TROUGH BEGINS TO DIG SE ACROSS THE PLAINS. GIVEN THE FACT THAT WEAK CONVERGENCE...COUPLED WITH A 50-60KT SWRLY LLJ...AND A MARGINALLY DEEP MOISTURE PROFILE...WILL BE IN PLACE ALONG/JUST AHEAD OF THE FRONT...WILL INCREASED POPS TO LOW CHANCE NEAR THE FRONT LATE MONDAY NIGHT...AND EXPANDED THESE POPS SOUTHEAST TUESDAY AS THE FRONT BEGINS TO GO STATIONARY ACROSS E TX/N LA NEAR/JUST S OF THE I-20 CORRIDOR. STRONG THETA-E RIDGING ALONG THE FRONT WILL KEEP THE POSSIBILITY OF ISOLATED CONVECTION GOING TUESDAY NIGHT...BUT WILL BE EXPANDED NWD WEDNESDAY AS THE FRONT BEGINS TO SLOWLY WORK BACK N AS A WARM FRONT. IT WILL NOT BE UNTIL THURSDAY BEFORE A MUCH STRONGER COLD FRONT IS FORCED SWD THROUGH THE REGION...AS A CLOSED LOW OVER SW ONTARIO SENDS A SHORTWAVE E ACROSS THE MID MS/OHIO VALLEY. THUS...DRY AND MORE SEASONABLE CONDITIONS ARE EXPECTED TO END THE WEEK...WITH THE WRN GULF OF MX UPPER RIDGE BEGINNING TO AMPLIFY ALONG THE TX/LA COASTS. PRELIMS TO FOLLOW BELOW... 15 && .AVIATION... WIDELY SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP RAPIDLY ACROSS PORTIONS OF THE REGION THIS AFTERNOON. AS AN UPPER LEVEL TROUGH KICKS OUT FROM THE WEST...EXPECT STORM COVERAGE AND INTENSITY TO INCREASE THROUGH THE LATE AFTERNOON INTO THE EVENING HOURS. HAVE HANDLED THIS WITH VCTS WITH A FEW TEMPO TSRA GROUPS THROUGH THE AFTERNOON AND EVENING HOURS. VFR CONDITIONS WILL PREVAIL OUTSIDE OF TSTM ACTIVITY UNTIL 06-09Z TIMEFRAME WHEN IFR CEILINGS RETURN FROM THE SOUTH. IFR/MVFR CEILINGS WILL HANG AROUND THROUGH THE MID MORNING HOURS ON MONDAY AND WITH SUFFICIENT MIXING...EXPECT STRONG SOUTH TO SOUTHWEST WINDS ACROSS AREA TERMINALS ON MONDAY. LOOK FOR VFR CONDITIONS TO RETURN TO THE TERMINAL LOCATIONS IN THE 16Z-18Z TIMEFRAME. /13/ && .PRELIMINARY POINT TEMPS/POPS... SHV 68 88 71 83 63 / 50 10 10 30 20 MLU 67 87 74 84 63 / 60 10 10 30 20 DEQ 62 83 62 78 47 / 40 10 30 20 10 TXK 67 84 67 81 52 / 50 10 20 30 10 ELD 67 85 71 83 56 / 60 10 20 30 20 TYR 68 87 69 82 57 / 40 10 10 20 10 GGG 68 89 71 82 58 / 40 10 10 20 10 LFK 69 88 74 85 69 / 30 10 10 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 15/13
Hazardous weather outlook, Oct 24, 11:35 AM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1135 AM CDT SUN OCT 24 2010 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-251100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1135 AM CDT SUN OCT 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS EAST TEXAS...NORTH LOUISIANA...AND SOUTHWEST ARKANSAS...AS DEEP LAYER FORCING INCREASES AHEAD OF A STRONG UPPER LEVEL STORM SYSTEM THAT WILL TRANSLATE EAST ACROSS TEXAS. AS ADDITIONAL HEATING AND INCREASING LOW LEVEL MOISTURE RETURN CONTINUE ACROSS THE REGION...THE AIR MASS WILL BECOME MODERATELY UNSTABLE...WITH SOME OF THESE STORMS POSSIBLY BECOMING SEVERE. HOWEVER...THE MAIN SEVERE WEATHER THREAT WILL WAIT UNTIL LATE AFTERNOON THROUGH THE EVENING HOURS...AS THE UPPER LEVEL STORM SYSTEM ENTERS EASTCENTRAL TEXAS. THESE STORMS WILL INITIATE ALONG THE DRY LINE NEAR OR JUST EAST OF THE INTERSTATE 35 CORRIDOR OF CENTRAL TEXAS BY LATE AFTERNOON...AND DEVELOP FARTHER EAST ACROSS MUCH OF THE REGION. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE THE PRIMARY SEVERE WEATHER HAZARDS...WITH THE SEVERE WEATHER THREAT GRADUALLY DIMINISHING FROM WEST TO EAST OVERNIGHT AS THE STORM SYSTEM SHIFTS EAST ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE FOUR STATE REGION TUESDAY...AHEAD OF A WEAK COOL FRONT AND ASSOCIATED UPPER LEVEL DISTURBANCE THAT WILL MOVE THROUGH THE REGION. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE WEDNESDAY AND THURSDAY ACROSS MAINLY EAST TEXAS AND NORTH LOUISIANA NEAR THE FRONT AS IT BECOMES STATIONARY...BEFORE A SECOND SURGE OF COOLER AND DRIER AIR FILTERS SOUTH INTO THE REGION THURSDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND HAM RADIO OPERATORS...WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING. 15
In the hours before
Local storm report, Oct 24, 3:17 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM HAIL 5 NW PITTSBURG 33.05N 95.03W
10/24/2010 E2.75 INCH CAMP TX LAW ENFORCEMENT
BASEBALL SIZE HAIL ALONG HWY 2418.
&&
CSLocal storm report, Oct 24, 3:22 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
322 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM HAIL 8 W PITTSBURG 33.00N 95.10W
10/24/2010 E2.50 INCH CAMP TX STORM CHASER
HAIL COVERED THE GROUND IN THE COMMUNITY OF NEWSOME.
0251 PM TSTM WND DMG 1 NE LEESBURG 32.99N 95.07W
10/24/2010 CAMP TX STORM CHASER
TREE DOWNED ACROSS SR 11 JUST NORTHEAST OF TOWN.
&&
MBERRYLocal storm report, Oct 24, 3:25 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
325 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL 5 W PITTSBURG 33.00N 95.05W
10/24/2010 M2.00 INCH CAMP TX LAW ENFORCEMENT
TWO INCH HAIL NEAR LEESBURG ALONG HWY 2412.
&&
CSLocal storm report, Oct 24, 3:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
334 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 3 N DAINGERFIELD 33.07N 94.72W
10/24/2010 E2.00 INCH MORRIS TX BROADCAST MEDIA
HAIL REPORTED 3 MILES OUTSIDE OF TOWN.
&&
MBERRYLocal storm report, Oct 24, 3:47 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
347 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM HAIL 1 NW TEXARKANA 33.45N 94.08W
10/24/2010 M1.00 INCH BOWIE TX AIRPLANE PILOT
QUARTER SIZE HAIL IN THE PLEASANT GROVE AREA ON THE
NORTHWEST SIDE OF TEXARKANA.
&&
MBERRYLocal storm report, Oct 24, 4:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
401 PM CDT SUN OCT 24 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM HAIL 2 S ROCKY BRANCH 33.09N 94.70W
10/24/2010 E2.00 INCH MORRIS TX STORM CHASER
&&
MBERRYThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 7:43 PM CDT | Severe Thunderstorm Warning | SHV | Little River, Miller | 47 min |
| Oct 24, 2:24 PM CDT | Severe Thunderstorm Warning | SHV | Howard | 36 min |
| Oct 24, 3:28 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Nevada | 47 min |
| Oct 24, 4:35 PM CDT | Severe Thunderstorm Warning | SHV | Little River | 55 min |
| Oct 24, 5:15 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Nevada | 30 min |
| Oct 24, 6:04 PM CDT | Tornado Warning | SHV | Little River, Sevier | 41 min |
| Oct 24, 6:27 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Nevada | 55 min |
| Oct 24, 6:41 PM CDT | Tornado Warning | SHV | Hempstead, Little River, Sevier | 49 min |
| Oct 23, 7:26 PM CDT | Severe Thunderstorm Warning | SHV | Cass, Harrison, Marion | 49 min |
| Oct 23, 7:30 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk | 45 min |
| Oct 23, 7:32 PM CDT | Tornado Warning | SHV | Cass, Marion | 28 min |
| Oct 23, 8:13 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola, Rusk | 50 min |
| Oct 24, 1:56 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Upshur, Wood | 64 min |
| Oct 24, 2:52 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Camp, Cass, Franklin, Morris, Red River and 1 more | 53 min |
| Oct 24, 3:23 PM CDT | Tornado Warning | SHV | Bowie, Cass, Morris, Titus | 37 min |
| Oct 24, 3:39 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 66 min |
| Oct 24, 5:19 PM CDT | Tornado Warning | SHV | Franklin, Red River, Titus | 41 min |
| Oct 24, 5:59 PM CDT | Tornado Warning | SHV | Bowie, Red River, Titus | 46 min |
| Oct 24, 6:10 PM CDT | Tornado Warning | SHV | Franklin, Morris, Titus | 50 min |
| Oct 24, 6:43 PM CDT | Severe Thunderstorm Warning | SHV | Camp, Franklin, Upshur, Wood | 62 min |
| Oct 24, 6:49 PM CDT | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Red River, Titus | 41 min |
| Oct 24, 6:52 PM CDT | Tornado Warning | SHV | Franklin, Wood | 38 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2010Severe Thunderstorm Warnings in Texas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.